# SDR CALA2016110700866

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 58,664 hours, 20,169 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 105KTS.  FOR CONFIGURATION WARNING.  FLAPS AT 5 DEGREES TRIM IN GREEN ARC.  PERFORMED TAKE OFF FAULT ISOLATION AS PER FIM 27-81-00-810-811. FSEU AND PSEU BITE 27-51-00-810-801.  NO DEFECTS NOTED AT THIS TIME.  COULD NOT DUPLICATE.  AC OK TO CONTINUE.
